MathSciNet Relay Station
MathSciNet bibliographic data
MR311684 (47 #246) 15A21
Spence, Edward $m$-symplectic matrices. Trans. Amer. Math. Soc. 170 (1972), 447–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement